# SDR SWIA200616759

- Difficulty date: May 30, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 9,227 hours, 7,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT EMERGENCY FLOODLIGHT INOP.  RELAMPED CEILING EMERGENCY FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
